# SDR NSVA2011384

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 43,108 hours, 49,941 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Condition: Damaged
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT FWD O/B ATTACH HOLE ELONGATED.  CONTROL# 202-67 REFERENCE TD. 340-54-11-37 DATED 12/13/.
